MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number 24657
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Restenosis (4576); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Elegance clinical trial.It was reported that in-stent restenosis occurred.The subject underwent treatment with the eluvia drug coated balloon and ranger drug coated balloon on (b)(6) 2022.The first target lesion was in the left distal superficial femoral artery (sfa) and left proximal popliteal artery with proximal reference vessel diameter of 5 mm and distal reference vessel diameter of 5 mm with lesion length of 40 mm and 80 % stenosis and was classified as tasc ii c lesion.Prior to target lesion treatment with study device, lithotripsy was performed with 5 mm x 60 mm non-boston scientific device.Treatment of target lesion was performed by dilation with study device, ranger drug-coated balloon of 5 mm x 200 mm.Followed by placement of 5.0 mm x 60 mm non-boston scientific bare metal stent, the final residual stenosis was noted to be 20%.The second target lesion was in the left mid sfa with proximal reference vessel diameter of 5 mm and distal reference vessel diameter of 5 mm with lesion length of 120 mm and 80 % stenosis and was classified as tasc ii c lesion.Prior to target lesion treatment with study device lithotripsy was performed with 5 mm x 60 mm non-boston scientific device.Treatment of target lesion was performed by dilation with study device, ranger drug-coated balloon, 5mm x 200 mm and placement of eluvia drug-eluting stent of 6 mm x 40 mm.Post treatment, the final residual stenosis was noted to be 20%.The third target lesion was in the left common femoral artery with proximal reference vessel diameter of 6 mm and distal reference vessel diameter of 6 mm with lesion length of 40 mm and 90 % stenosis and was classified as tasc ii c lesion.Prior to target lesion treatment with study device lithotripsy was performed with 5 mm x 60 mm non-boston scientific device.Treatment of target lesion was performed by dilation with study device, ranger drug coated balloon, 6 mm x 40 mm.Post treatment, the final residual stenosis was noted to be 20%.On (b)(6) 2022, the subject was discharged from the hospital on clopidogrel and aspirin.On (b)(6) 2022, the subject was noted with left superficial femoral artery restenosis.On (b)(6) 2022, 140 days post index procedure, 90% stenosis noted in the left mid sfa was treated with balloon dilation using drug coated balloon.Post treatment, the final residual stenosis was noted to be 20%.
 
Additional Manufacturer Narrative
Patient identifier- (b)(6).Age at time of enrollment- 84 years.
 
Event or Problem Description
Elegance clinical trial.It was reported that in-stent restenosis occurred.The subject underwent treatment with the eluvia drug coated balloon and ranger drug coated balloon on (b)(6) 2022.The first target lesion was in the left distal superficial femoral artery (sfa) and left proximal popliteal artery with proximal reference vessel diameter of 5 mm and distal reference vessel diameter of 5 mm with lesion length of 40 mm and 80 % stenosis and was classified as tasc ii c lesion.Prior to target lesion treatment with study device, lithotripsy was performed with 5 mm x 60 mm non-boston scientific device.Treatment of target lesion was performed by dilation with study device, ranger drug-coated balloon of 5 mm x 200 mm.Followed by placement of 5.0 mm x 60 mm non-boston scientific bare metal stent, the final residual stenosis was noted to be 20%.The second target lesion was in the left mid sfa with proximal reference vessel diameter of 5 mm and distal reference vessel diameter of 5 mm with lesion length of 120 mm and 80 % stenosis and was classified as tasc ii c lesion.Prior to target lesion treatment with study device lithotripsy was performed with 5 mm x 60 mm non-boston scientific device.Treatment of target lesion was performed by dilation with study device, ranger drug-coated balloon, 5mm x 200 mm and placement of eluvia drug-eluting stent of 6 mm x 40 mm.Post treatment, the final residual stenosis was noted to be 20%.The third target lesion was in the left common femoral artery with proximal reference vessel diameter of 6 mm and distal reference vessel diameter of 6 mm with lesion length of 40 mm and 90 % stenosis and was classified as tasc ii c lesion.Prior to target lesion treatment with study device lithotripsy was performed with 5 mm x 60 mm non-boston scientific device.Treatment of target lesion was performed by dilation with study device, ranger drug coated balloon, 6 mm x 40 mm.Post treatment, the final residual stenosis was noted to be 20%.On (b)(6) 2022, the subject was discharged from the hospital on clopidogrel and aspirin.On (b)(6) 2022, the subject was noted with left superficial femoral artery restenosis.On (b)(6) 2022, 140 days post index procedure, 90% stenosis noted in the left mid sfa was treated with balloon dilation using drug coated balloon.Post treatment, the final residual stenosis was noted to be 20%.Per edc, on (b)(6) 2022, the event was considered to be resolved.It was further reported that on (b)(6) 2022, subject visited the hospital for scheduled left lower extremity arterial duplex test for worsening left sided claudication which revealed abnormal monophasic waveforms throughout the left lower extremity, tandem stenosis close to 70% in the mid left sfa, patent popliteal artery without any stenosis, patent left peroneal artery with abnormal monophasic waveforms.Lower extremity abi was not able to be performed due to occluded tibial arteries.Of note, on (b)(6) 2022, subject had visited the clinic with the complaints of worsening left sided claudication with minimal activity hence subject was scheduled for arterial study.Based on the above findings, subject was scheduled for angiogram with possible intervention on (b)(6) 2022.On (b)(6) 2022, subject revisited the hospital for planned angiogram for left sided claudication on walking for less than 200 m with rutherford classification of 3 (severe claudication).On the same day, the subject was hospitalized.Subsequently, bilateral lower extremity angiogram was performed which revealed: left leg: normal renal artery, common iliac artery and internal iliac artery, 90% stenosis of left external iliac artery, patent common femoral artery and profunda femoral artery, 90% stenosis of proximal and mid superficial femoral artery, however with patent stent in the mid superficial femoral artery and patent popliteal artery.On (b)(6) 2022, 140 days post index procedure, 90% stenosis noted in the left mid sfa was treated with balloon dilation using 5 mmx 200 mm non-boston scientific drug coated balloon.Post treatment, the final residual stenosis was noted to be 20% (001/tlr).In addition, 90% stenosis noted in the left external iliac artery was treated with placement of 6 mm x 60 non-boston scientific drug eluting stent.Post treatment, final residual stenosis was noted to be 10%.Subject was monitored overnight with no acute events and access site was soft without hematoma.Per edc, on (b)(6) 2022, the event was considered to be resolved.On (b)(6) 2022, subject was discharged from the hospital with plavix and eliquis and aspirin was stopped to avoid triple therapy.
 
Additional Manufacturer Narrative
A1: patient identifier- (b)(6).A2: age at time of enrollment- 84 years.
 
Additional Manufacturer Narrative
A1: patient identifier- (b)(6) a2: age at time of enrollment- 84 years.
 
Event or Problem Description
Elegance clinical trial it was reported that in-stent restenosis occurred.The subject underwent treatment with the eluvia drug coated balloon and ranger drug coated balloon on (b)(6) 2022.The first target lesion was in the left distal superficial femoral artery (sfa) and left proximal popliteal artery with proximal reference vessel diameter of 5 mm and distal reference vessel diameter of 5 mm with lesion length of 40 mm and 80 % stenosis and was classified as tasc ii c lesion.Prior to target lesion treatment with study device, lithotripsy was performed with 5 mm x 60 mm non-boston scientific device.Treatment of target lesion was performed by dilation with study device, ranger drug-coated balloon of 5 mm x 200 mm.Followed by placement of 5.0 mm x 60 mm non-boston scientific bare metal stent, the final residual stenosis was noted to be 20%.The second target lesion was in the left mid sfa with proximal reference vessel diameter of 5 mm and distal reference vessel diameter of 5 mm with lesion length of 120 mm and 80 % stenosis and was classified as tasc ii c lesion.Prior to target lesion treatment with study device lithotripsy was performed with 5 mm x 60 mm non-boston scientific device.Treatment of target lesion was performed by dilation with study device, ranger drug-coated balloon, 5mm x 200 mm and placement of eluvia drug-eluting stent of 6 mm x 40 mm.Post treatment, the final residual stenosis was noted to be 20%.The third target lesion was in the left common femoral artery with proximal reference vessel diameter of 6 mm and distal reference vessel diameter of 6 mm with lesion length of 40 mm and 90 % stenosis and was classified as tasc ii c lesion.Prior to target lesion treatment with study device lithotripsy was performed with 5 mm x 60 mm non-boston scientific device.Treatment of target lesion was performed by dilation with study device, ranger drug coated balloon, 6 mm x 40 mm.Post treatment, the final residual stenosis was noted to be 20%.On (b)(6) 2022, the subject was discharged from the hospital on clopidogrel and aspirin.On (b)(6) 2022, the subject was noted with left superficial femoral artery restenosis.On (b)(6) 2022, 140 days post index procedure, 90% stenosis noted in the left mid sfa was treated with balloon dilation using drug coated balloon.Post treatment, the final residual stenosis was noted to be 20%.Per edc, on (b)(6) 2022, the event was considered to be resolved.It was further reported that on 03-jun-2022, subject visited the hospital for scheduled left lower extremity arterial duplex test for worsening left sided claudication which revealed abnormal monophasic waveforms throughout the left lower extremity, tandem stenosis close to 70% in the mid left sfa, patent popliteal artery without any stenosis, patent left peroneal artery with abnormal monophasic waveforms.Lower extremity abi was not able to be performed due to occluded tibial arteries.Of note, on 05-apr-2022, subject had visited the clinic with the complaints of worsening left sided claudication with minimal activity hence subject was scheduled for arterial study.Based on the above findings, subject was scheduled for angiogram with possible intervention on (b)(6) 2022.On (b)(6) 2022, subject revisited the hospital for planned angiogram for left sided claudication on walking for less than 200 m with rutherford classification of 3 (severe claudication).On the same day, the subject was hospitalized.Subsequently, bilateral lower extremity angiogram was performed which revealed: left leg: normal renal artery, common iliac artery and internal iliac artery, 90% stenosis of left external iliac artery, patent common femoral artery and profunda femoral artery, 90% stenosis of proximal and mid superficial femoral artery, however with patent stent in the mid superficial femoral artery and patent popliteal artery.On (b)(6) 2022, 140 days post index procedure, 90% stenosis noted in the left mid sfa was treated with balloon dilation using 5 mmx 200 mm non-boston scientific drug coated balloon.Post treatment, the final residual stenosis was noted to be 20% (001/tlr).In addition, 90% stenosis noted in the left external iliac artery was treated with placement of 6 mm x 60 non-boston scientific drug eluting stent.Post treatment, final residual stenosis was noted to be 10%.Subject was monitored overnight with no acute events and access site was soft without hematoma.Per edc, on (b)(6) 2022, the event was considered to be resolved.On (b)(6) 2022, subject was discharged from the hospital with plavix and eliquis and aspirin was stopped to avoid triple therapy.It was further reported that the event of left sfa restenosis was not related to the study devices (5 mm x 200 mm ranger drug coated balloons and 6 mm x 40 mm eluvia drug eluting stent).

Brand Name
ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15135993
Report Number2134265-2022-08117
Device Sequence Number5234418
Product Code NIU
UDI-Device Identifier08714729876571
UDI-Public08714729876571
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/09/2023
Device Model Number24657
Device Catalogue Number24657
Device Lot Number0027808709
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/05/2022
Supplement Date Received by Manufacturer08/10/2022
09/20/2022
Initial Report FDA Received Date07/29/2022
Supplement Report FDA Received Date09/01/2022
10/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceWhite